MAUDE Adverse Event Report: REVERSE MEDICAL MVP-5Q; DEVICE, EMBOLIZATION, VASCULAR

REVERSE MEDICAL MVP-5Q; DEVICE, EMBOLIZATION, VASCULAR
Model Number MVP-5Q
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Since the device was not returned, we are unable to perform further root cause analysis.All devices are 100% tested and all products are 100% inspected for damages and irregularities during manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that when the mvp-5q package was opened, the device was noted to be loose and detached.There was no allegation that the outer or inner packaging was damaged or showed evidence of tampering.The customer has been advised to return the device.
 
Additional Manufacturer Narrative
The mvp pushwire was returned for analysis.The mvp pushwire was removed from within the dispenser coil.The introducer sheath was found correctly assembled on the pushwire with the ¿wave-lock¿ at the proximal end.The mvp pushwire was returned without the plug attached.The plug was not returned.The reason for the plug not returning was not provided.No bends or kinks were found with the mvp pushwire.There were six (6) partial filled coil gaps with the pushwire distal threaded, which is acceptable.The distance from the coil distal end to the pushwire distal tip was measured to be within specification.No other anomalies were observed.The mvp device was returned for analysis without the plug attached.The plug was not returned.The reason for the plug not returning was not provided.No defect was found with the pushwire that would have contributed to the event.Based on the device analysis and reported information, the customer¿s report of ¿pre-mature detachment¿ was confirmed.However, the investigation determined that there was insufficient information to determine the cause of the event.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MVP-5Q
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
REVERSE MEDICAL
13700 alton parkway,ste. 167
irvine CA 92618
MDR Report Key8274177
Report Number2029214-2019-00052
Device Sequence Number2080717
Product Code KRD
UDI-Device Identifier00847536004351
UDI-Public00847536004351
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Model NumberMVP-5Q
Device Lot NumberA465315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1